D-lambda-cycles in 3-cyclable graphs

H.J. Veldman

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageUndefined
    Pages (from-to)379-388
    Number of pages10
    JournalGraphs and combinatorics
    Issue number11
    Publication statusPublished - 1995

    Keywords

    • METIS-140718

    Cite this

    Veldman, H. J. (1995). D-lambda-cycles in 3-cyclable graphs. Graphs and combinatorics, (11), 379-388.
    Veldman, H.J. / D-lambda-cycles in 3-cyclable graphs. In: Graphs and combinatorics. 1995 ; No. 11. pp. 379-388.
    @article{024a96b733ab45c7a26c5fe094740f2a,
    title = "D-lambda-cycles in 3-cyclable graphs",
    keywords = "METIS-140718",
    author = "H.J. Veldman",
    year = "1995",
    language = "Undefined",
    pages = "379--388",
    journal = "Graphs and combinatorics",
    issn = "0911-0119",
    publisher = "Springer",
    number = "11",

    }

    Veldman, HJ 1995, 'D-lambda-cycles in 3-cyclable graphs' Graphs and combinatorics, no. 11, pp. 379-388.

    D-lambda-cycles in 3-cyclable graphs. / Veldman, H.J.

    In: Graphs and combinatorics, No. 11, 1995, p. 379-388.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - D-lambda-cycles in 3-cyclable graphs

    AU - Veldman, H.J.

    PY - 1995

    Y1 - 1995

    KW - METIS-140718

    M3 - Article

    SP - 379

    EP - 388

    JO - Graphs and combinatorics

    JF - Graphs and combinatorics

    SN - 0911-0119

    IS - 11

    ER -